Suggested store
3521, Boul Martel Suite 300, St-Honoré-De-Chicoutimi, QC
Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

February 16th 2020
My 15 yr old son is taking Rupall for his chronic hives...he has been sick with fever, nausea and body aches for the last 48hrs....he has been taking both Advil and Tylenol...he has just woken up with a severe outbreak of hives and swollen arm....his last dose of Advil was at 9pm last night. When is he safe to take Rupall????
Geneviève Duperron Pharmacist owner affiliated with Familiprix

There is no interaction between Tylenol/Advil and Rupall so it is safe at any moment, but if he isn't feeling well for more than 48h you better consult a physician

The pharmacist is solely responsible for the answer.